BibTeX record journals/access/YanZY18

download as .bib file

@article{DBLP:journals/access/YanZY18,
  author    = {Wei Yan and
               Bob Zhang and
               Zuyuan Yang},
  title     = {A Novel Regularized Nonnegative Matrix Factorization for Spectral-Spatial
               Dimension Reduction of Hyperspectral Imagery},
  journal   = {{IEEE} Access},
  volume    = {6},
  pages     = {77953--77964},
  year      = {2018},
  url       = {https://doi.org/10.1109/ACCESS.2018.2884501},
  doi       = {10.1109/ACCESS.2018.2884501},
  timestamp = {Fri, 18 Jan 2019 23:22:39 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/access/YanZY18},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics